Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The dual dynamic programming

Author: Andrzej Nowakowski
Journal: Proc. Amer. Math. Soc. 116 (1992), 1089-1096
MSC: Primary 49L20; Secondary 49N15
MathSciNet review: 1102860
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The dual approach to dynamic programming for the generalized problem of Bolza is described. A suitable verification theorem is proved and a dual optimal feedback control is introduced.

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, Dynamic programming, Princeton Univ. Press, Princeton, NJ, 1957. MR 0090477 (19:820d)
  • [2] L. D. Berkovitz, Optimal feedback controls, SIAM J. Control Optim. 27 (1989), 991-1006. MR 1009334 (90h:49013)
  • [3] V. G. Boltyanskiĭ, Sufficient conditions for optimality and justification of the dynamic programming method, SIAM J. Control Optim. 4 (1966), 326-361. MR 0197205 (33:5387)
  • [4] L. Cesari, Optimaization theory and applications, Springer, New York and Berlin, 1983. MR 688142 (85c:49001)
  • [5] F. H. Clarke and R. B. Vinter, Local optimality conditions and Lipschitzian solutions to the Hamiltonian-Jacobi equation, SIAM J. Control Optim. 21 (1983), 856-870. MR 719517 (85c:49012)
  • [6] W. H. Fleming and R. W. Rishel, Deterministic and stochastic optimal control, Springer, New York and Berlin, 1975. MR 0454768 (56:13016)
  • [7] A. Nowakowski, Field theories in the modern calculus of variations, Trans. Amer. Math. Soc. 309 (1988), 725-752. MR 961610 (90a:49027)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49L20, 49N15

Retrieve articles in all journals with MSC: 49L20, 49N15

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society